# SDR CALA2014073001038

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 45,510 hours, 16,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FWD SEAT TRACK OTBD FLANGES AT LBL 45.50 STATION 727B LT SIDE WHILE PERFORMING HFEC INSPECTION IAW EA 5320-02076 OP 3.  REMOVED DAMAGE BY TRIMMING INBD & OTBD FLANGE OF SEAT TRACK.  FABRICATED & INSTALLED REPAIR PARTS IAW ECRA 5320-0 2283 STEPS 1 - 11.
